| Model Number |
BC0415C-ID-700-AL |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has been returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
Event or Problem Description
As reported: patient treated for a left sylvian aneurysm.During the performance of angioplasty, at the first swelling, on two occasions, a rupture of the balloon occurs.The lining of the balloons appears to be streaked, which led to a crack when they were inflated.When the second balloon ruptured, it was a sudden loss of pressure.No consequences for the patient.This report is for the second balloon rupture of the procedure.
Additional Manufacturer Narrative
Item returned for investigation: scepter c balloon microcatheter.The balloon was returned ruptured.The hub was intact and contained residual fluid.No functional testing could be conducted due to the balloon rupture.The investigation of the returned balloon catheter found the balloon ruptured as described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the rupture, but this condition is consistent with the device experiencing forces over specification due to over inflation.
Event or Problem Description
As reported: patient treated for a left sylvian aneurysm.During the performance of angioplasty, at the first swelling, on two occasions, a rupture of the balloon occurs.The lining of the balloons appears to be streaked, which led to a crack when they were inflated.When the second balloon ruptured, it was a sudden loss of pressure.No consequences for the patient.This report addresses the second balloon rupture of the procedure.The first balloon rupture of the procedure is addressed in mfr report # 2032493-2024-00798.